zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and asymptotic stability of periodic solution for evolution equations with delays. (English) Zbl 1233.34028
The author studies the existence and asymptotic stability of a time periodic solution for the evolution equation $$u'(t)+ Au(t)= F(t, u(t)), u(t-\tau_1), u(t-\tau_2),\dots, u(t-\tau_n)),\ t\in\Bbb{R},$$ where $A: D(A)\subset H\to H$ is a positive-definite selfadjoint operator on a Hilbert space $H$, $F: \Bbb{R}\times H^{n+1}\to H$ is a nonlinear mapping which is $\omega$-periodic in $t$, and $\tau_1,\tau_2,\dots, \tau_n$ are positive constants. Essential conditions on the nonlinearity are given, which guarantee that the equation has co-periodic solutions or an asymptotically stable co-periodic solution. The author improves and extends some previous results on the given topic by a different method. In this way, some milder conditions can be used, and the specific condition $n\le 3$ can be deleted. The results are based on analytic semigroups and on an integral inequality of Bellman type with delays. At the end, periodic solutions of delay parabolic equations are treated.

34K13Periodic solutions of functional differential equations
34K30Functional-differential equations in abstract spaces
47D06One-parameter semigroups and linear evolution equations
34K20Stability theory of functional-differential equations
35R10Partial functional-differential equations
Full Text: DOI
[1] Amann, H.: Periodic solutions of semilinear parabolic equations, Nonlinear analysis: A collection of papers in honor of erich H. Rothe, 1-29 (1978) · Zbl 0464.35050
[2] Becher, R. I.: Periodic solutions of semilinear equations of evolution of compact type, J. math. Anal. appl. 82, 33-48 (1982) · Zbl 0465.34014 · doi:10.1016/0022-247X(81)90223-7
[3] Burton, T. A.; Zhang, B.: Periodic solutions of abstract differential equations with infinite delay, J. differential equations 90, 357-396 (1991) · Zbl 0760.34060 · doi:10.1016/0022-0396(91)90153-Z
[4] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[5] Haraux, A.: Nonlinear evolution equations - global behavior of solutions, Lecture notes in math. 841 (1981) · Zbl 0461.35002
[6] Henry, D.: Geometric theory of semilinear parabolic equations, Lecture notes in math. 840 (1981) · Zbl 0456.35001
[7] Li, Y.: Periodic solutions of semilinear evolution equations in Banach spaces, Acta math. Sin. 41, 629-636 (1998) · Zbl 1027.34067
[8] Li, Y.: Existence and uniqueness of periodic solution for a class of semilinear evolution equations, J. math. Anal. appl. 349, 226-234 (2009) · Zbl 1162.35007 · doi:10.1016/j.jmaa.2008.08.019
[9] Liu, J.: Bounded and periodic solutions of finite delays evolution equations, Nonlinear anal. 34, 101-111 (1998) · Zbl 0934.34066 · doi:10.1016/S0362-546X(97)00606-8
[10] Liu, J.: Periodic solutions of infinite delay evolution equations, J. math. Anal. appl. 247, 644-727 (2000) · Zbl 1056.34085 · doi:10.1006/jmaa.2000.6896
[11] Liu, J.: Bounded and periodic solutions of infinite delay evolution equations, J. math. Anal. appl. 286, 705-712 (2003) · Zbl 1045.34052
[12] Liu, Y. C.; Li, Z. X.: Schaefer type theorem and periodic solutions of evolution equations, J. math. Anal. appl. 316, 237-255 (2006) · Zbl 1096.35007 · doi:10.1016/j.jmaa.2005.04.045
[13] Okochi, H.: On the existence of periodic solutions to nonlinear abstract parabolic equations, J. math. Soc. Japan 40, 541-553 (1988) · Zbl 0679.35046 · doi:10.2969/jmsj/04030541
[14] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[15] Teman, R.: Infinite-dimensional dynamical systems in mechanics and physics, (1997)
[16] Wu, J.: Theory and application of partial functional differential equations, (1996) · Zbl 0870.35116
[17] Xiang, X.; Ahmed, N. U.: Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear anal. 18, 1063-1070 (1992) · Zbl 0765.34057 · doi:10.1016/0362-546X(92)90195-K
[18] Zhu, J. M.; Liu, Y. C.; Li, Z. X.: The existence and attractivity of time periodic solutions for evolution equations with delays, Nonlinear anal. Real world appl. 9, 842-851 (2008) · Zbl 1146.35306 · doi:10.1016/j.nonrwa.2007.01.004